# SDR SWIA201440359

- Difficulty date: November 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Torn
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP T/E PRESSURE SEAL IS TORN.  PERFORMED REPAIR OF RT OTBD FLAP T/E PRESSURE SEAL, IAW EA .
